Universidad Complutense de Madrid
E-Prints Complutense

The space structure near a blow-up point for semilinear heat-equations: a formal approach

Impacto

Downloads

Downloads per month over past year



Velázquez, J.J. L. and Galaktionov, V. A. and Herrero, Miguel A. (1991) The space structure near a blow-up point for semilinear heat-equations: a formal approach. Computational Mathematics and Mathematical Physics, 31 (3). pp. 46-55. ISSN 0965-5425

[img]
Preview
PDF
1MB

Official URL: http://www.mathnet.ru/links/e4ba9648dc99d5b162073772ae6134ba/zvmmf3115.pdf


URLURL Type
http://www.mathnet.ruOrganisation


Abstract

Positive solutions of the semilinear parabolic equations u(t) - u(xx) = u(p), p > 1 and u(t) - u(xx) = e(u) for - ∞ < x < + ∞, t > 0 which blow up at a single point x = 0 at a finite instant of time t = T > 0 are considered. Using formal methods, a description is given of the types of possible asymptotic behaviour of the solutions as (x, t)--> (0, T).


Item Type:Article
Uncontrolled Keywords:Blow-up of a positive solution; single-point blow-up; formal expansions
Subjects:Sciences > Mathematics > Differential equations
ID Code:17117
Deposited On:16 Nov 2012 08:58
Last Modified:19 Feb 2019 13:07

Origin of downloads

Repository Staff Only: item control page